# SDR 2005UALA00970

- Difficulty date: September 10, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 52,090 hours, 19,134 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FRAME AT STA 520, STR 24L, IS DENTED.  TRIMMED OUT DAMAGE AND INSURANCE CUT, FABBED J-ANGLE REPAIR AND INSTALLED.
